# SDR HEEA954543

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2277A
- Make and model: Bell 206B
- Aircraft serial: 3630
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal Assy
- Part number: 206040156101
- Condition: Leaking
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING.  ALSO REPLACED HOUSING P/N 206-040-052-009 AND ADAPTER P/N 206-040-048-003 AS AN ASSEMBLY.  SEE MMIR'S #4542 AND #4544 FOR OTHER PARTS REPLACED.
